# SDR IPXA2021032767331

- Difficulty date: February 25, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N264UP
- Make and model: Doug MD-11F
- Aircraft time: 88,958 hours, 16,704 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: ARB238228
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CRT WING FUEL CONTROL PANEL O/B SUPPORT ANGLE IS CRACKED INSIDE PANEL 619CB.REMOVED AND REPLACED CRACKED RT WING FUEL CONTROL PANEL O/B SUPPORT ANGLE IAW SRM 51-35-01. (MINOR)
